# SDR NSVA2009017

- Difficulty date: April 3, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 242
- Aircraft time: 38,662 hours, 42,693 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT TAIL PIPE HOT LIGHT CAME ON IN FLIGHT, WENT OFF AFTER 3-5 MINUTES.  ENGINE WAS NOT SHUT DOWN.  REMOVED AND REPLACED LT TAIL PIPE ASSY WITH ALL 3 SPOT DETECTORS ON/OFF P/N:7071125-507, ALL 3 SPOT DETECTORS TSO: 183FH, IAW AMM 54-30-05-02.  OPS CHECKS GOOD.
